# SDR AALA201708169038

- Difficulty date: August 15, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N979UY
- Make and model: Airbus A321-231
- Aircraft serial: 5763
- Aircraft time: 13,399 hours, 5,465 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE R4 DOOR HAD LOW PRESSURE. SERVICED THE DOOR BOTTLE IAW AMM 52-10-00.  ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
